Ask an expert
Question

25 Jul 2005

Clomid - hot flushes
hi. this is my third month on clomid and the first time i am experiencing terrible hot flushes at night...i practically sleep naked. is this normal? thanks in advance for your responses.
Answer 421 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

These are a side effect of Clomid.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9249 votes
No
66% - 17778 votes
Vote